Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS Elko, NV

August 2, 2014Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 2, 2014, 4:32 PM PDT for Elko County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2014, 4:32 PM PDT (23:32 UTC)
Expired
Aug 2, 2014, 7:30 PM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 193 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:00 PM PDTFLASH FLOOD14 W Contact, NVWATER OVER RURAL ROADWAYS - NWS STORM SURVEY COMPLETED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 11.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WGUS55 KLKN 022332
FFWLKN
NVC007-030230-
/O.NEW.KLKN.FF.W.0015.140802T2332Z-140803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
432 PM PDT SAT AUG 2 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE TOWNS OF...JACKPOT...CONTACT...

* UNTIL 730 PM PDT

* AT 425 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED   
  THAT NEARLY 2 INCHES OF RAIN HAD FALLEN IN THE SALMON FALLS CREEK  
  BASIN SOUTHWEST OF JACKPOT. RUNOFF FROM THIS HEAVY RAIN WILL FLOW  
  DOWNSTREAM TOWARDS U. S. HIGHWAY 93 AND THE TOWNS OF CONTACT AND   
  JACKPOT.

LOCATIONS NEAR THE PATH OF INCLUDE...JACKPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536

$$

RCM
2 follow-up statements
998 
WGUS75 KLKN 030140
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
640 PM PDT SAT AUG 2 2014

NVC007-030230-
/O.CON.KLKN.FF.W.0015.000000T0000Z-140803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
640 PM PDT SAT AUG 2 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR NORTH
CENTRAL ELKO COUNTY...

AT 635 PM PDT...RAINS HAVE DIMINISHED OVER THE O'NEIL BASIN OF 
SALMON FALLS CREEK...BUT RUNOFF MAY STILL BE PRODUCING FLASH 
FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...SALMON 
FALLS CREEK...CONTACT...JACKPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536

$$

RCM
685 
WGUS75 KLKN 030224
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
724 PM PDT SAT AUG 2 2014

NVC007-030233-
/O.EXP.KLKN.FF.W.0015.000000T0000Z-140803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
724 PM PDT SAT AUG 2 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM PDT FOR NORTH
CENTRAL ELKO COUNTY...

HEAVY RAINS HAVE ENDED IN THE AREA AND FLOODING SHOULD GENERALLY BE 
SUBSIDING. HIGH WATER MAY MAKE ITS WAY DOWN SALMON FALLS CREEK IN 
THE NEXT FEW HOURS BUT AT THIS POINT SIGNIFICANT FLOODING ALONG THE 
BANKS OF THE STREAM IS NOT EXPECTED.

&&

LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536

$$

RCM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:30 PM PDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 2, 2:30 PM PDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
230 PM PDT SAT AUG 2 2014

.SYNOPSIS...ABUNDANT MONSOON MOISTURE WILL CONTINUE TO STREAM
INTO NORTHERN AND CENTRAL NEVADA FOR THE NEXT SEVERAL DAYS FUELING
SHOWERS AND THUNDERSTORMS.
&&

.SHORT TERM...TONIGHT THROUGH MONDAY. HIGH CLOUDS STREAMING
NORTHWARD INTO CENTRAL NV THIS AFTERNOON AHEAD OF INVERTED TROUGH
OVER SOUTHWEST AZ/BAJA CA. THESE CLOUDS WILL INHIBIT CONVECTION
THIS AFTERNOON/EVENING AND WILL CUT BACK THUNDERSTORM COVERAGE TO
ISOLATED. THIS INVERTED TROUGH WILL MOVE INTO CENTRAL NV SUNDAY
AFTERNOON WITH PRECIPITABLE WATER VALUES INCREASING TO OVER 1
INCH. THEREFORE ATMOSPHERE WILL BE PLENTY JUICY FOR THE POTENTIAL
FOR HEAVY RAIN. PLUS DYNAMICS FROM INVERTED TROUGH WILL HELP WITH
THUNDERSTORM DEVELOPMENT. HOWEVER ON THE DOWN SIDE EXTENSIVE CLOUD
COVER WILL INHIBIT DAYTIME HEATING AND HENCE CONVECTION. ALSO
FORECAST SOUNDING SHOW A WARM LAYER BETWEEN 500-400 MB WHICH WILL
ALSO HELP CAP CONVECTION. WITH THAT SAID WILL CONTINUE WITH FLASH
FLOOD WATCH FOR CENTRAL NV SUNDAY, BUT AS NOTED ABOVE NOT A CLEAR
CUT SITUATION AND COULD END UP GETTING MAINLY LIGHT SHOWERS WITH
ISOLATED THUNDERSTORMS WITH HEAVY RAIN. ON MONDAY INVERTED TROUGH
FEATURE MOVES INTO NORTHERN NV WITH PRECIPITABLE WATER VALUES
NEARING 1.2 INCHES. HOWEVER WILL HAVE ALL THE UNCERTAINTY AS WAS
NOTED ABOVE FOR CENTRAL NV ON SUNDAY SO WILL NOT ISSUE A FLASH
FLOOD WATCH AT THIS TIME FOR NORTHERN NV FOR MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. MODELS IN FAIR
AGREEMENT WITH AN UPPER LOW AND SHORTWAVE SLOWLY MOVING ACROSS
NORTHERN NEVADA DURING THE LONG TERM.

MONDAY NIGHT THROUGH THURSDAY. THE LOW AND SHORTWAVE WILL VERY
SLOWLY MOVE OUT OF NORTHWESTERN PORTIONS OF THE CWA BRINGING
MOISTURE AND CONVECTION ESPECIALLY ACROSS NORTHERN NEVADA WITH
PW'S INITIALLY OVER ONE INCH MONDAY NIGHT AND DECREASING TO NEAR
.75" ON TUESDAY AND WEDNESDAY WITH POCKETS OF SLIGHTLY HIGHER PW'S
IN NORTHERN NEVADA.

THURSDAY THE SHORTWAVE SLIPS EAST OF THE AREA WITH SOME DIFFERENCE
ON THE TIMING...BUT DO EXPECT MOST OF THE CONVECTION TO BE ACROSS
THE EASTERN HALF OF THE CWA MAINLY IN ELKO...EUREKA AND WHITE PINE
COUNTIES.

FRIDAY WILL BE DRIER WITH PW'S DROPPING TO NEAR A HALF INCH AS A
SHORTWAVE RIDGE CROSSES THE REGION BUT A FEW ISOLATED STORMS STILL
POSSIBLE MAINLY OVER THE HIGH TERRAIN.

SATURDAY SHOW A WEAK SHORTWAVE CROSSING NORTHERN NEVADA WHICH COULD
TRIGGER SOME CONVECTION SO INCREASED POPS FOR THIS PERIOD.
&&

.AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE
THROUGH THIS EVENING WITH KELY HAVING THE BEST CHANCE AT 30 TO 40
PERCENT WITH LOWER CHANCES AT THE OTHER TERMINALS OF 15 TO 25
PERCENT. BRIEF HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS WELL AS
GUSTY WINDS NEAR THE STORMS.
&&

.FIRE WEATHER...ABUNDANT MONSOON MOISTURE WILL FUEL SHOWERS AND
THUNDERSTORMS, SOME WITH HEAVY RAIN, OVER THE NEXT COUPLE OF
DAYS. SOME DECREASE IN MOISTURE BEGINNING TUESDAY BUT ENOUGH WILL
REMAIN THROUGH THE WEEK FOR ISOLATED TO SCATTERED THUNDERSTORM
ACTIVITY.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY.

&&

91/90/90/91

In the hours before

Special weather statement, Aug 2, 3:28 PM PDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
328 PM PDT SAT AUG 2 2014

NVZ037-022300-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
328 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 400
PM PDT...

AT 320 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARDEN PASS.  THIS STORM WAS NEARLY
STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   GARDEN PASS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3985 11600 3966 11614 3978 11636 3994 11625
TIME...MOT...LOC 2228Z 299DEG 1KT 3981 11620

RCM
Special weather statement, Aug 2, 3:58 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
358 PM PDT SAT AUG 2 2014

NVZ037-022345-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
358 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 445
PM PDT...

AT 357 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 27 MILES NORTH OF AUSTIN ALONG STATE ROUTE
305...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  STATE ROUTE 305 IN RURAL CENTRAL LANDER COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4001 11702 3979 11696 3976 11729 4001 11734
TIME...MOT...LOC 2258Z 259DEG 3KT 3987 11717

RCM
Special weather statement, Aug 2, 4:20 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
420 PM PDT SAT AUG 2 2014

NVZ036-037-030015-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
420 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LANDER AND EXTREME
WESTERN EUREKA COUNTIES UNTIL 515 PM PDT...

AT 411 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS IN SOUTHERN LANDER COUNTY AND EXTREME
WESTERN EUREKA COUNTY...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  AUSTIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3913 11778 3922 11773 3926 11774 3941 11770
      3944 11765 3947 11766 3953 11758 3954 11751
      3962 11747 3977 11751 3991 11747 3996 11752
      4009 11748 3975 11646 3925 11661
TIME...MOT...LOC 2320Z 228DEG 5KT 3953 11706

RCM
Special weather statement, Aug 2, 4:23 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
423 PM PDT SAT AUG 2 2014

NVZ031-030015-
NORTHERN ELKO COUNTY NV-
423 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 515 PM
PDT...

AT 415 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS IN NORTHEASTERN ELKO COUNTY...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN ELKO COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4184 11472 4134 11517 4139 11586 4200 11544
      4200 11527
TIME...MOT...LOC 2322Z 310DEG 13KT 4150 11518

RCM
Special weather statement, Aug 2, 4:25 PM PDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
425 PM PDT SAT AUG 2 2014

NVZ040-041-030015-
NORTHEASTERN NYE COUNTY NV-NORTHWESTERN NYE COUNTY NV-
425 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NYE COUNTY UNTIL 515 PM
PDT...

AT 420 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 36 MILES SOUTHEAST OF HICKISON SUMMIT...MOVING
SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN NYE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3878 11625 3883 11670 3912 11651 3908 11609
TIME...MOT...LOC 2326Z 027DEG 3KT 3896 11642

RCM
Local storm report, Aug 2, 4:32 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
432 PM PDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     19 ESE CONTACT          41.64N 114.44W
08/02/2014  M65 MPH          ELKO               NV   MESONET

            ROCK SPRING CREEK RAWS. ELEVATION 5427 FT AMSL

&&

RLC

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:15 PM PDTSpecial Weather StatementLKN30 min
Aug 1, 6:14 PM PDTSpecial Weather StatementLKNNye31 min
Aug 1, 6:27 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 1, 6:32 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Aug 1, 6:47 PM PDTSpecial Weather StatementLKN43 min
Aug 1, 6:58 PM PDTAreal Flood AdvisoryLKNHumboldt6 hr
Aug 1, 7:05 PM PDTSpecial Weather StatementLKN55 min
Aug 1, 7:16 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Aug 1, 8:17 PM PDTSpecial Weather StatementLKN43 min
Aug 1, 8:40 PM PDTSpecial Weather StatementLKNHumboldt50 min
Aug 1, 8:43 PM PDTSpecial Weather StatementLKN47 min
Aug 1, 8:47 PM PDTSpecial Weather StatementLKNHumboldt73 min
Aug 1, 9:26 PM PDTSpecial Weather StatementLKN34 min
Aug 1, 9:47 PM PDTSpecial Weather StatementLKN58 min
Aug 1, 10:07 PM PDTSpecial Weather StatementLKNHumboldt23 min
Aug 1, 10:08 PM PDTSpecial Weather StatementLKN37 min
Aug 1, 10:10 PM PDTSpecial Weather StatementLKNHumboldt35 min
Aug 1, 10:11 PM PDTSpecial Weather StatementLKNHumboldt64 min
Aug 1, 10:12 PM PDTAreal Flood AdvisoryLKNHumboldt3 hr
Aug 1, 10:27 PM PDTSpecial Weather StatementLKN33 min
Aug 1, 10:48 PM PDTSpecial Weather StatementLKN57 min
Aug 1, 10:53 PM PDTSpecial Weather StatementLKN37 min
Aug 1, 11:14 PM PDTSpecial Weather StatementLKNHumboldt46 min
Aug 2, 12:30 AM PDTSpecial Weather StatementLKN75 min
Aug 2, 1:53 PM PDTSpecial Weather StatementLKN52 min
Aug 2, 3:11 PM PDTSpecial Weather StatementLKN49 min
Aug 2, 3:12 PM PDTSpecial Weather StatementLKN48 min
Aug 2, 3:28 PM PDTSpecial Weather StatementLKNEureka32 min
Aug 2, 3:40 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 2, 3:48 PM PDTAreal Flood AdvisoryLKNEureka3 hr
Aug 2, 3:54 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 2, 3:58 PM PDTSpecial Weather StatementLKNLander47 min
Aug 2, 4:10 PM PDTAreal Flood AdvisoryLKNLander3 hr
Aug 2, 4:20 PM PDTSpecial Weather StatementLKNLander55 min
Aug 2, 4:23 PM PDTSpecial Weather StatementLKN52 min
Aug 2, 4:25 PM PDTSpecial Weather StatementLKN50 min
Aug 2, 4:46 PM PDTAreal Flood AdvisoryLKNLander3 hr
Aug 2, 4:49 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Aug 2, 4:51 PM PDTSpecial Weather StatementLKN24 min
Aug 2, 4:59 PM PDTSpecial Weather StatementLKNEureka46 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.